Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lily48

Veteran Member
  • Total Reviews

    0
  • Content Count

    85
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About lily48

  • Rank
    Junior Member
  1. Daughter has been prescribed isotrexin post accutane for 1 yr.
  2. Derm in UK told daughter, it is customary to give post accutane patients a topical retinoid as a maintenance of 1 yr. Has anybody been told that by their derm? Thanks
  3. Are you clear, if yes, then it is worth the trouble? Hope the 1 month goes by quickly for you. At least, your derm did not tell you to stop the treatment.
  4. As far as I know, it's 120 mg per kg. e.g daughter weighs 50 kgs. Her cumulative dose was 120x50=6000. She wanted to be on 40 mgs daily and this was calculated as 6000/40 and she got 150 days. She could not tolerate being on higher dose than 40 mgs. Hope this helps.
  5. Daughter is due to complete her course of Roaccutane in mid May. Since month 2, no active spots, but the spots she had on her chin did not clear up properly and they remained as bumps under her skin. She had a couple of shots, but the bumps did not flatten and remain the same. Her skin is much better except for the few bumps she has got under her skin on her chn. Anyway, derm says to continue for another 2 weeks on accutane. By then she would have been over her cumulative dose & been on
  6. I would recommend Dr Chui, Hammersmith Hospital, London.
  7. I am surprised that most people are on a 6 months course. Daughter is on a 5 months course and her dosage has been calculated according to her weight. She is on 40 mgs daily for 5 months. Derm wanted her to be on 50 mgs for 4 months but she could not tolerate the 50 mgs dosage. Her face cleared up from months 2 but she has some stubborn bumps under skin on her chin which refuse to go down, but she can live with that. According to the leaflet that comes with the tane, it says 16 weeks course
  8. Lily, did it go away after stopping accutane for some time? Yes, it went away. The swollen and painful lips lasted three days, she took an antihistamine as gp thought it was allergic reaction. Derm thought it was herpes, but when she saw her, her lips it were almost back to normal. I would not have thought that herpes could have been cleared in three days,she said it was not accutane related. She continued with her tane after 1 wk break, she still worries when she feels her lips ting
  9. Daughter had something similar, doctor thinks it was an allergy and told her to take pirition. Derm thinks, it is cold sores, but it got better on its own after three days. Derm was not sure whether it is a side-effect of the tane and asked her to stop the tane for 1 week and then restarted. sometimes when her lips tingle, she is worried about them getting swollen and sore again. Hope this helps.
  10. Has anybody suddenly experienced itchy, dry skin and eczema whist taking accutane. Daughter is on months 4 and is due to complete her course in three weeks at 40 mgs daily. Since yesterday, she is covered with itchy rash and this is causing her loads of discomfort and sleepless night. I know dry skin is very common for tane users, but is there anything else she could do to alleviate the itchiness and stop her itching? Thanks
  11. I do think a third course is worth considering. Daughter would not even contemplate it as she said her acne is not that severe but they are persistent. She is now on her third course. She stopped having active pimples from month 2, but unfortunately she has been left with some bumps under her skin on her chin. She is on 150 days at 40 mgs daily and should finish her course in 38 days. She saw the derm this afternoon and I do not know what she said to her regarding the treatment. Hope this
  12. I am just wondering how important is the cumulative dose or is it just some guidelines. For somebody who weights 50 kgs, the dose was calculated at 40 mgs daily for 150 days. What happens if half way through that course, that person now weighs 52 kgs? Should she be on the accutane a bit longer e.g an extra 6 days. Has it ever happened to anybody who has either lost or gain weight during the course of their treatment? If so, does the dosage needs to be adjusted? Thanks
  13. Daughter had only one blood test prior to taking tane. I thought she was supposed to have one done every month at least during the treatment going on 4th month. She has got an appointment next week and is going to ask about the blood test again. Last time she asked, derm said there is no need, as her tests came back fine.
×